Reconstruction of external actions under incomplete information in a linear stochastic equation. (English. Russian original) Zbl 1365.93531

Proc. Steklov Inst. Math. 296, Suppl. 1, S196-S205 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 2 (2016).
Summary: The problem of reconstructing unknown external actions in a linear stochastic differential equation is investigated on the basis of the approach of the theory of dynamic inversion. We consider the statement when the simultaneous reconstruction of disturbances in the deterministic and stochastic terms of the equation is performed with the use of discrete information on a number of realizations of a part of coordinates of the stochastic process. The problem is reduced to an inverse problem for systems of ordinary differential equations describing the mathematical expectation and covariance matrix of the original process. A finite-step software-oriented solution algorithm based on the method of auxiliary controlled models is proposed. We derive an estimate for its convergence rate with respect to the number of measured realizations.


93E12 Identification in stochastic control theory
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
93C05 Linear systems in control theory
93B17 Transformations
93B40 Computational methods in systems theory (MSC2010)
Full Text: DOI


[1] Yu. S. Osipov and A. V. Kryazhimskii, Inverse Problems for Ordinary Differential Equations: Dynamical Solutions (Gordon and Breach, London, 1995). · Zbl 0884.34015
[2] A. V. Kryazhimskii and Yu. S. Osipov, “Modelling of a control in a dynamic system,” Engrg. Cybernetics 21 (2), 38-47 (1984). · Zbl 0699.49035
[3] V. I. Maksimov, Dynamical Inverse Problems of Distributed Systems (Izd. UrO RAN, Yekaterinburg, 2000; VSP, Utrecht-Boston, 2002). · Zbl 1028.93002
[4] Kryazhimskii, A. V.; Osipov, Yu. S., On a stable positional recovery of control from measurements of a part of coordinates, 33-47 (1989), Sverdlovsk · Zbl 0788.93055
[5] Yu. S. Osipov, A. V. Kryazhimskii, and V. I. Maksimov, “Some algorithms for the dynamic reconstruction of inputs,” Proc. Steklov Inst. Math. 275 (Suppl. 1), S86-S120 (2011). · Zbl 1305.93093
[6] M. S. Blizorukova and V. I. Maksimov, “On a reconstruction algorithm for the trajectory and control in a delay system,” Proc. Steklov Inst. Math. 280 (Suppl. 1), S66-S79 (2013). · Zbl 1290.34075
[7] N. N. Krasovskii and A. I. Subbotin, Positional Differential Games (Nauka, Moscow, 1974) [in Russian]. · Zbl 0298.90067
[8] A. N. Tikhonov and V. Ya. Arsenin, Solutions of Ill-Posed Problems (Nauka, Moscow, 1979; Wiley, New York, 1981). · Zbl 0499.65030
[9] Osipov, Yu. S.; Kryazhimskii, A. V., Positional modeling of a stochastic control in dynamical systems, 696-704 (1986)
[10] V. L. Rozenberg, “Dynamic restoration of the unknown function in the linear stochastic differential equation,” Autom. Remote Control 68 (11), 1959-1969 (2007). · Zbl 1146.93383
[11] Rozenberg, V. L., Reconstructing parameters of a linear stochastic equation under incomplete information, 159-161 (2014)
[12] A. N. Shiryaev, Probability, Statistics, and Random Processes (Izd. Mosk. Gos. Univ., Moscow, 1974) [in Russian]. · Zbl 0337.62063
[13] B. Øksendal, Stochastic Differential Equations: An Introduction with Applications (Springer, Berlin, 1985; Mir, Moscow, 2003). · Zbl 1025.60026
[14] V. S. Korolyuk, N. I. Portenko, A. V. Skorokhod, and A. F. Turbin, Handbook on Probability Theory and Mathematical Statistics (Nauka, Moscow, 1985) [in Russian]. · Zbl 0608.60001
[15] V. S. Pugachev and I. N. Sinitsyn, Stochastic Differential Systems (Nauka, Moscow, 1990) [in Russian]. · Zbl 0747.60053
[16] V. L. Rozenberg, “A control problem under incomplete information for a linear stochastic differential equation,” Ural Math. J. 1 (1), 68-82 (2015). · Zbl 1396.93064
[17] F. R. Gantmakher, The Theory of Matrices (Nauka, Moscow, 1988) [in Russian]. · Zbl 0666.15002
[18] A. Yu. Vdovin, On the Problem of Perturbation Recovery in a Dynamic System, Candidate’s Dissertation in Physics and Mathematics (Sverdlovsk, 1989).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.